help.....period worrys

Discussion in 'Women's Issues' started by SamuraiSeahorse, May 16, 2004.

  1. OK. Right. I came off the pill after about two year on it. Cos I had none left. Had a month off it, period came a little late but it came.
    Realised I had another pack and so next month used it. Ran out, had my period and forgot to get more pills.
    I started using condoms, meaning to go doccys for more when me next period came .....Now I havnt had a period for about 3 months!!!

    I did a preggy test and it turned out negative...(THANK THE GODS!)

    So now thats ruled out....what the hell could be wrong with me!!!!??????
     
  2. I'd say its just your hormones and your body re-adjusting to being off- and on the Pill. But I would go and see the doctor, because although you are not pregnant there could be another reason your period isnt coming.
     
  3. renee

    renee Member

    Get off the pill, that should solve all your problems...
     
  4. Indriel

    Indriel Member

    It could take your body a little while to settle back into a regular cycle, especially from using it & then stopping & then using it again. It took quite a few months, after going off the pill, before I began having regular periods again, & you may find they'll be a bit unpredictable in both regularity & heaviness for a while. But I agree, see your doctor, make sure everything's OK, if only to put your mind at ease.
     
  5. What's wrong with taking the pill? If she's sexually active she needs some kind of birth control.
     
  6. Maggie Sugar

    Maggie Sugar Senior Member

    When I stopped taking the pill I didn't get a period for more than 3 months. When I was on Depo, it was more like 9 months.

    This is normal. You body got used to not ovulating and using the hormones in the pill to tell it when to bleed. Now your body has to readjust to it's normal cycle, which can take a while.

    Be forwarned, a LOT of people "hyperovulate" when just coming off of the pill. They release more eggs than normal and are actually MORE fertile than they would be before. Be vere careful, as pregnancy is easier for a few months than it was before you went on the pill.

    Won't your doctor just call the Pill for you to pick up at the pharmacy (chemist?) Why does he insist on seeing you?

    Not all womyn do OK on the pill, but if you did well on it, and really don't want to get pregnant, you may want to go back on it. Just be prepared for a long wait when you stop it again.
     
  7. He likes to check my BP and make sure all is well. Its annoying tho.
    Actually all thats put my mind a lot more at ease to be honest guys :)

    Ill probs still go doccys tho but....... Phew......
    Thank you peeps :)
     
  8. thetaintedfae

    thetaintedfae Member

    Yup. I had the same problem when I went off my depo for awhile. And for awhile I had horrible breast tenderness..ouchies :(
     
  9. paintedsocks

    paintedsocks Member

    i came off the pill after a year 1/2 of being on, and first my periods came a little late, but came.. and now i haven't had a period in four and a half months.. and i was so worried. I took a preg. test and it came out negative as well, but man.. talk about suspensful and terrifying. I don't know what's up with my body, the doc said it's ok and that it will come eventually.. but i just feel so unnatural. i wish it would show up sometime soon!!!
     
  10. akhc

    akhc Member

    medically speaking.. a lot of ladies with post-pill (combined pill I mean) amenorrhoea (irregular periods) have a degree of poly-cystic ovarian syndrome (PCOS).. get down to your friendly gynecologist if u're concerned.

    ladies with PCOS tend to be overweight.. have irregular periods.. acne.. hirsutism (excess hair on chin/facial/chest/back) and oily skin.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice